The Inversion-Free Iterative Methods for Solving the Nonlinear Matrix Equation
Na Huang and
Changfeng Ma
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
We present two inversion-free iterative methods for computing the maximal positive definite solution of the equation . We prove that the sequences generated by the two iterative schemes are monotonically increasing and bounded above. We also present some numerical results to compare our proposed methods with some previously developed inversion-free techniques for solving the same matrix equation.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/843785.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/843785.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:843785
DOI: 10.1155/2013/843785
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().